Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 21, 2014, 10:16:18 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 650057
  • Total Topics: 49620
  • Online Today: 177
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: happy feet again  (Read 966 times)

0 Members and 1 Guest are viewing this topic.

Offline mikeyb39

  • Member
  • Posts: 948
happy feet again
« on: March 10, 2012, 08:45:21 AM »
hi all,

It seems that my feet are starting to come back to life.  After doc removed the Truvada, especially the Viread portion.  my right foot has no pain or numbness and my left foot is getting there as well, seems to still be in healing stage.   In the past week I have been able to focus on other things versus the pain in my feet. I've been able to get back to the gym so real happy about that.

Also the numbness and constant buzzing has all but gone from my arm, hands, and fingers.

I just hope that the medications my doctor has me on continue to keep my VL undetectable, since I'm now only taking a boosted PI and Isentress, so basically just two medications versus the normal 3.  He believes that it will work since I was already UD when i switched.  but we will check again in a couple months.  I sure don't want to go back to the Truvada.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

Offline newt

  • Member
  • Posts: 3,887
  • the one and original newt
Re: happy feet again
« Reply #1 on: March 10, 2012, 12:34:32 PM »
Very good

I am thinking of going on a "cut-down" combo, boosted Prezista and FTC, so will lose Viread too. Will report back so we can compare notes.

- matt
« Last Edit: March 10, 2012, 04:48:43 PM by newt »
"The object is to be a well patient, not a good patient"

Offline J.R.E.

  • Member
  • Posts: 7,280
  • Joined Dec-2003 Living positive, since 1985.
Re: happy feet again
« Reply #2 on: March 10, 2012, 04:17:16 PM »
hi all,

Also the numbness and constant buzzing has all but gone from my arm, hands, and fingers.



Glad to hear that things are getting better for you. I stopped Viread in Nov of 09, but the neuropathy still exists.

I often wonder if it was the epivir, that I was started on in 03, that may have been the culprit.  Because the PN didn't start for me, until after I started on meds.  Or, It may have been the severely compromised immune system back then that caused it.

I don't think I will ever know.  But at least I can live with it, I don't have to take anything for it, and it's more of a nuisance, and doesn't cause me any real discomfort. My tinnitus is more of an annoyance,  than the neuropathy at this point. 

Let us know how everything goes..


Ray
« Last Edit: March 11, 2012, 08:02:57 AM by J.R.E. »
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 25 mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


Diagnosed positive in 1985,.. In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started on  HAART on October 24th, 2003.

 As of 12/10/14,  t-cells are at 350,  Previous 8/25/14--- 402/ Viral load remains <40

 Current % is at 13% / Previous 8/25/14 11%

  
 63 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.